# SDR 20010501AP004

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: General aviation
- Aircraft: N316EC
- Make and model: Rkwell NA26580
- Aircraft serial: 38038
- Aircraft time: 3,585 hours, 3,989 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lever
- Part number: 23220258511
- Condition: Mismanufactured
- Location: Thrust Reverser
- Part time: 369 hours, 369 cycles
- Component: Thrust Reverser, Aronca
- Component part number: 234232005
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 8/9/99 1EA. P/N232-20258-511 WAS INSTALLED ON L/H T/R. 2EA. P/N 232-20258-513 AND 2EA. 232-20258-514 LEVERS WERE INSTALLED ON R/H T/R DURING REPAIR OF THESE T/RS.  IN JAN. 2001 THE CUSTOMER REPORTED PROBLEMS WITH THE LT T/R. INSPECTION OF BOTH T/RS REVEALED BROKEN DRIVE CABLES AND BENT LEVERS.  IT WAS BELIEVED AT THIS TIME THAT THE LEVERS WERE NOT PER DRAWING AND REMAINING STOCK WAS RETURNED TO LEAR.  LEAR RETURNED THE LEVERS AS BEING MANUFACTURED PER DRAWING.  FURTHER INSPECTION AND DISCUSSION WITH LEAR ON 4/23/01 REVEALED THE PREVIOUSLY MENTIONED LEVERS INSTALLED NEW 8-20-99 WERE NOT MANUFACTURED IAW LEAR DRAWINGS.
